Anda belum login :: 10 Dec 2023 21:23 WIB
ArtikelA Gaussian Approach For Continuous Time Models Of The Short-Term Interest Rate  
Oleh: Yu, Jun ; Phillips, Peter C. B.
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: The Econometrics Journal vol. 4 no. 2 (2001), page 210-224.
Topik: Gaussian Estimation; Continuous Time Models; Stochastic Differential Equation; Nonlinear Diffusion; Short-term Interest Rate; Normalizing Transformation; Maximum Likelihood; Level Effect.
Fulltext: 210.pdf (130.13KB)
Isi artikelThis paper proposes a Gaussian estimator for nonlinear continuous time models of the short-term interest rate. The approach is based on a stopping time argument that produces a normalizing transformation facilitating the use of a Gaussian likelihood. A Monte Carlo study shows that the finite-sample performance of the proposed procedure offers an improvement over the discrete approximation method proposed by Nowman (1997). An empirical application to US and British interest rates is given.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0.015625 second(s)